# SDR AT9900778

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND WEB SUPPORT AT BS 718 LBL 56 TO BE CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  FORMED NEW WEB SUPPORTS AND INSTALLED IAW DC9 SRM 51-10-03, 53-01 FIG 1, 51-10-02, 51-10-04, AND 51-30-02.
